| Model Number |
MF-410470 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "got infected".This report is submitted beyond 30 calendar days from allergan¿s receipt due to a system error preventing allergan from submitting reports via emdr.The system error has been resolved at this time and an investigation has been initiated into this occurrence.
Event or Problem Description
Patient reported implants "got infected." device was explanted.This record is for the left side.